Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Does postinor 2 cause irregularity in the menstrual cycle ?

Hi Doctor am Tash 29 years old. My periods started on 15th March, 2011, I had sex on 25th March and i took Postinor 2 on Sunday. Now my periods started on 5th April, instead of 15th April, 2011 when I was expecting the same. Could this have been caused by the pills
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  419
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
welcome to .Yes postinor can cause iregularity in cycles in the form of breakthrough bleeding,delayed bleeding,spotting or even lack of menses.This will settle in a cycle or two.
Answered: Tue, 12 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor